# SDR DALA2016081706038

- Difficulty date: August 16, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 40,248 hours, 28,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER AND LOWER SURFACES OF THE UPPER CUSP ANGLE, STA 219, RBL 58 AS VIEWED FROM THE CABIN AND THE UPPER FWD CORNER OF THE FORWARD CARGO RT SIDE TUNNEL.  REPAIRED CUSP ANGLE IAW SRM 53-00-55, REPAIR 3.
